# SDR SWIA200920886

- Difficulty date: January 20, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 21,940 hours, 29,687 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5591 - FORWARD LEFT DOOR ON RIGHT MAIN GEAR DID NOT CLOSE, RIGHT MAIN GEAR DISAGREEMENT LIGHT ON.  ADJUSTED TARGETS.
